Volume 66, (2004)

Research Article

Complete sets of F-squares of order n

Federer, Walter T.

Util. Math. 66, 3-14 (2004).

Research Article

Construction of uniform designs via super-simple resolvable t-designs

Fang, Kai-Tai; Ge, Gen-Nian; Liu, Min-Qian; Qin, Hong

Util. Math. 66, 15-32 (2004).

Research Article

Hamiltonian domination in graphs

Chartrand, Gary; Haynes, Teresa W.; Henning, Michael A.; Zhang, Ping

Util. Math. 66, 33-45 (2004).

Research Article

On the definition of effects in fractional factorial designs

Beder, Jay H.

Util. Math. 66, 47-60 (2004).

Research Article

Additive bases and extremal problems in groups, graphs and networks

Hsu, D. Frank; Jia, Xingde

Util. Math. 66, 61-91 (2004).

Research Article

Integral proofs of two alternating sign binomial coefficient identities

Larcombe, Peter J.; Fennessey, Eric J.; Koepf, Wolfram A.

Util. Math. 66, 93-103 (2004).

Research Article

A characterization of trees with equal domination and global strong alliance numbers

Haynes, Teresa W.; Hedetniemi, Stephen T.; Henning, Michael A.

Util. Math. 66, 105-119 (2004).

Research Article

New skew Hadamard matrices and their application in edge designs

Georgiou, S.; Koukouvinos, C.; Stylianou, S.

Util. Math. 66, 121-136 (2004).

Research Article

Diagonal Ramsey numbers in multipartite graphs

Burger, A. P.; Grobler, P. J. P.; Stipp, E. H.; van Vuuren, J. H.

Util. Math. 66, 137-163 (2004).

Research Article

Further results on strongbox secured secret sharing schemes

Gamble, Greg; Maenhaut, Barbara M.; Seberry, Jennifer; Street, Anne Penfold

Util. Math. 66, 165-193 (2004).

Research Article

Domination subdivision numbers in graphs

Favaron, Odile; Haynes, Teresa W.; Hedetniemi, Stephen T.

Util. Math. 66, 195-209 (2004).

Research Article

Two new classes of Z-cyclic triplewhist designs

Costa, Stephanie; Finizio, Norman J.

Util. Math. 66, 211-220 (2004).

Research Article

On λ-fold coverings with maximum block size four for λ≥6

Grannell, M. J.; Griggs, T. S.; Stanton, R. G.

Util. Math. 66, 221-230 (2004).

Research Article

Antimagic labelings of hexagonal plane maps

Bača, M.; Baskoro, E. T.; Jendrol’, S.; Miller, M.

Util. Math. 66, 231-238 (2004).

Research Article

A generalisation of the copair constructions for triangle-saturated graphs

MacDougall, J. A.

Util. Math. 66, 239-247 (2004).

Research Article

Extremal graphs without three-cycles, four-cycles or five-cycles

Yang, Yuansheng; Lin, Xiaohui; Dong, Guocheng; Zhao, Yongxiang

Util. Math. 66, 249-265 (2004).

Research Article

Dilute homologies and fixed elements in a complex of multi-ary relations

Bordei, Alexei; Martini, Horst; Soltan, Petru

Util. Math. 66, 267-286 (2004).

E-mail Alert

Add your e-mail address to receive upcoming issues of Utilitas Mathematica

Call for papers

Special issue: Dynamical systems and differential equations in applied sciences
Guest editors: Renhai Wang, Mirelson Martins Freitas, Nguyen Huy Tuan
Submission deadline: 03 January 2026

Special Issues

The Combinatorial Press Editorial Office routinely extends invitations to scholars for the guest editing of Special Issues, focusing on topics of interest to the scientific community.